# SDR DHL2001709001

- Difficulty date: February 17, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, ENGINE NR 3 START VALVE OPEN LIGHT ILLUMINATED.  TROUBLESHOT SYSTEM AND FOUND START VALVE LIGHT SWITCH CANNON PLUG WIRES CHAFING (BARE) AND WITHOUT STRAIN RELIEF.  INSTALLED NEW PINS AND STRAIN-RELIEF BACKSHELL REFERENCE M/M 20-11-0.  PERFORMED ENGINE START SYSTEM.  OPS CHECK GOOD IAW M/M 80-11-0.
